2013
Europe

Program of Presentations and Tutorials

This matrix presents the program of the presentations, tutorials and other events planned for the 2013 International Applied Reliability Symposium, Europe.

A print-ready brochure (*.pdf, 1,447 KB) also is available.

 
Wednesday - April 17 Thursday - April 18

2013

Track 1 Track 2 Track 3 Track 1 Track 2 Track 3
7:00-8:30 Registration  
8:30-9:00 Welcome
(in Track 1 Room)
9:00-9:10 10 Minute Break
9:10-10:10 T1-S1
How Companies Make Decisions

Claudio Spanó
ReliaSoft Brasil
T2-S1
Practical Issues in Monitoring Reliability Growth

Alain Abramatic
PSA Peugeot Citroen
T3-S1
Accelerated Life Test Guide Lines

Amnon Ganot
Orbotech Ltd.
T1-S5
Continuous Improvement Tools and Techniques: Global Perspective of What Works and What Matters

Klaus Blache
University of Tennessee
T2-S5
Reliability Comparison of DC-Fans

Klaus Kangas
ABB Oy Drives
T3-S5
Risk Analysis, Change Point Analysis and Evidence Based Root Cause Analysis

David Auda
Volvo Powertrain
10:10-10:30 20 Minute Break
10:30-11:30 T1-S2
Reliability and Maintainability Reports Examination

Israel Weinstock
Elbit Systems - ELISRA
T2-S2
Quantitative and Qualitative Analyses in Development Roadmap for Automotive B2B TIER1

Paweł Nikodon
WABCO
T3-S2
Highly Accelerated Life Testing (HALT) – An Effective Tool for Streamlining Reliability Program Processes and Reducing Costs

Tom Peters
Qualmark
T1-S6
Using FMECA to Derive Criticality-Based Maintenance Programs

Chris Davis
GE Oil & Gas
T2-S6
Pitfalls in Conducting and Interpreting the Results of an Accelerated Test

Athanasios Gerokostopoulos
ReliaSoft Corporation
T3-S6
ISO 13849 — Machine Safety Depends on Reliability: A Tutorial About Reliability Parameters (MTTFd and B10d) for Functional Safety

Danny Koellmann
Bosch Rexroth AG
11:30-1:00 1 Hour 30 Minute Lunch Break
1:00-2:00 T1-S3
RAM Modelling Influencing Stochastic Simulation Modelling

Jacques Van Der Westhuizen
Sasol
T2-S3
Multidimensional Risk and Reliability Analysis of Complex Damage Causalities: A Case Study in Automotive Engineering

Stefan Bracke
University of Wuppertal
T3-S3
Comparison of Product Reliability Using Historical Field Data and Accelerated Life Testing of an Improved Design

Bojan Randjelovic
AB Sciex
T1-S7
Reliability and Maintainability of Industrial Plants Following a Major Earthquake – Lessons Learned

Rene Tinawi
Ecole Polytechnique de Montreal
T2-S7
RAMS Methods and Tools During the Conception and Development Phase: HITEC Luxembourg Case Study in Space Applications

Massimiliano Fabi
HITEC Luxembourg S.A.
T3-S7
This presentation was cancelled as the scheduled presenter was unable to attend the Symposium.
2:00-2:20 20 Minute Break
2:20-3:20 T1-S4
RAMS and Life Cycle Cost Analysis: How Reliability Engineering Tools Can Be Applied to Improve Asset Management on Train Life Cycle

Eduardo Calixto
Bombardier
T2-S4
Analytical Improvement of the Stress-Strength Method by Considering a Realistic Strength Distribution

David Delaux
Valeo
T3-S4
The Facts About HALT: Essential Knowledge to Maximise Your Benefits and Avoid the Dangers

Andy Holton
HOLTON
T1-S8
Challenging the Assessment of Field Reliability in Power and Automation Technologies

Simone Turrin
ABB AG
T2-S8
Reliability Assurance Studies of a MALE Class UAV: Lessons Learned

Mehmet Erdem Özet
Turkish Aerospace Industries, Inc.
T3-S8
Reliability 2.0 – Challenges in Reliability of Future Production Systems

Nicole Stricker
wbk – Institute of Production Science
3:20-3:30 10 Minute Break
3:30-4:30 Tutorial 1
Application Lessons for Effective FMEAs

Carl S. Carlson
ReliaSoft Corporation
T1-S9
This presentation was cancelled as the scheduled presenter was unable to attend the Symposium.
T2-S9
Reliability Prediction of Printed Circuit Boards by Simulation Based on Physics of Failure

Viktor Tiederle
RELNETyX AG
T3-S9
Life Cycle of Process Installation Safety – Methods of PFD (Probability of Failure on Demand) Determination

Michał Karolak
UDT
4:30-5:00      
5:00-6:00            
6:00-9:00       Reception
  Friday - April 19
  Track 1 Track 2
7:30-8:00 Attendance Certificates Issued
8:00-9:00 T1-S10
From Asset Manufacturer to Service Provider

Mark Norris
Scott Lister
T2-S10
Practical Application of Crow-AMSAA Analysis Rig Test – Field Test – Field Prediction

Ronald Schop
Holland Innovative BV
9:00-9:10 10 Minute Break
9:10-10:10 T1-S11
This presentation was cancelled as the scheduled presenter was unable to attend the Symposium.
T2-S11
Six Sigma Principles Used in Military Aeronautics

Kurt Loehrmann
CASSIDIAN
10:10-10:20 10 Minute Break
10:20-11:20 T1-S12
Development of Accelerated Life Testing Methods for Applications with Polymer Materials

Laura Frisk
Tampere University of Technology
T2-S12
Using the DOE Methodology to Evaluate Design and Process Parameters of Ball Bearings in Order to Minimize the Friction Torque

Semih Altuntas
ORS Bearings
11:20-11:30 10 Minute Break
11:30-12:00 Excellent Presentation Awards

The Symposium also offers...

  • Daily continental breakfast
  • Catered breaks between presentations
  • Exhibitor hall, where you can connect with new businesses and network with colleagues

Additionally, there will be opportunities to socialize with colleagues in the evenings.


  • Welcome Reception on Thursday

For more details about the event...

A print-ready brochure (*.pdf, 1,447 KB) also is available.

Continuing Education Credit: 1.4 CEUs and 1 CRP Credit